# SDR I5EA2020110100002

- Difficulty date: October 29, 2020
- Submitted: November 1, 2020
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 53,238 hours, 36,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 8781
- Condition: Discharged
- Location: Emergnecy Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY BATTERY IN BIN 22 LT IS INOPERABLE.  REMOVE AND REPLACE POWER SUPPLY BATTERY BIN 22 LT, IAW AMM 33-51-51 AND OPERATIONS CHECK OKAY.
